# SDR CALA2025112411428

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Rib
- Part number: 116A31189
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LT  WING TO BODY FAIRING SUPPORT RIB INBD OF FRONT SPAR FIXED L/E FAIRING  BS 500.  REMOVED DAMAGE PART AND INSTALLED NEW LT WING TO BODY FAIRING SUPPORT RIB INBD OF FRONT SPAR FIXED L/E FAIRING BS 500 IAW SRM 51-40-02-0G-0, DWG 116A3110 AND 116A3010.   REMOVED DAMAGE PART AND INSTALLED NEW LT WING TO BODY FAIRING SUPPORT RIB INBD OF FRONT SPAR FIXED L/E FAIRING BS 500 IAW SRM 51-40-02-0G-0, DWG 116A3110 AND 116A3010.
